2017
Том 69
№ 9

All Issues

On the asymptotic estimates of the best approximations of differentiable functions by algebraic polynomials in the space L1

Motornaya O. V.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 45 (1993), no. 6, pp 949-953.

Citation Example: Motornaya O. V. On the asymptotic estimates of the best approximations of differentiable functions by algebraic polynomials in the space L1  // Ukr. Mat. Zh. - 1993. - 45, № 6. - pp. 859–862.

Full text